# SDR UIEA2021081501804

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING SHUTDOWN THE FWD EQUIPT VAL MESSAGE APPEARED. QRH ACCOMPLISHED AND VALVE LIGHT EXTINGUISHED( CYCLED COOLING VALVE POSITION. CONFIRMED PROPER OPERATION AND EICAS MESSAGE DOES NOT RE-APPEAR. PER FIM 21-58 TASK 805. MESSAGE LIKELY DUE TO POWER INTERRUPTION AT SHUTDOWN. )
